# SDR TRAX200700116

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 12,856 hours, 10,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SWITCHED BLEEDS TO ENGINES AND GOT RT PACK HI PRESS WITH BURNT SMELL IN A/C.  FOLLOWED QRH TO RESET BUT DID NOT, ALREADY SINGLE PACK.  FINALLY GOT TO RESET AFTER STARTING APU AND SWITCHING BLEEDS.  AIRCRAFT RETURNED TO ATL AFTER T/O.  FLTS 4856, 4866 CX.
